U.S. doctors online nowAsk doctors free
India
A 30-year-old female asked:

I had urinary infection 3 weeks b4 & high temp. taken antibiotics. now i recovered from infection and fever, but now my skin is peeling off. reason?

1 doctor answer3 doctors weighed in
Dr. Robert Bennett
31 years experience
SKIN PEEL: Could be a reaction to either the antibiotics or the type of bacteria that grew in the urine culture.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.